Universidad Complutense de Madrid
E-Prints Complutense

Generalized degree in normed spaces.

Impacto

Downloads

Downloads per month over past year

Romero Ruiz del Portal, Francisco (1992) Generalized degree in normed spaces. Publicacions matematiques, 36 (1). pp. 157-166. ISSN 0214-1493

[img]
Preview
PDF
648kB

Official URL: http://mat.uab.cat/pubmat/articles/view_doi/10.5565/PUBLMAT_36192_11



Abstract

We present a generalized degree theory for continuous maps f
(D, 9D) - (E, E\{0}), where E is a normed vectorial space, Dis an open subset of Rk xEsuch that p, (D) is bounded in Rk and f is a compact perturbation of the second projection p2 : Rk x E- E


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21814
Deposited On:12 Jun 2013 13:02
Last Modified:19 Feb 2019 12:38

Origin of downloads

Repository Staff Only: item control page